MAUDE Adverse Event Report: HANGZHOU DUNLI MEDICAL INSTRUMENTS CO.,LTD DRIVE; BED MOTOR

HANGZHOU DUNLI MEDICAL INSTRUMENTS CO.,LTD DRIVE; BED MOTOR
Model Number 15037MN
Medical Device Problem Code Sparking (2595)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a bed motor and hand control by an end user's daughter, who stated that "her mother was trying to use the hand control to move the bed and sparks started coming from the motor/wire the hand control connects to." there was no report or evidence of illness, injury or medical treatment associated with the complaint.They unplugged the unit.No one was harmed and the fire was only on the motor/wires." the product was never returned for evaluation.

Brand Name
DRIVE
Common Device Name
BED MOTOR
Manufacturer (Section D)
HANGZHOU DUNLI MEDICAL INSTRUMENTS CO.,LTD
no.1 dunli road
renhe street
yuhang, hangzhou 31110 7
CH  311107
MDR Report Key15738334
Report Number2438477-2022-00103
Device Sequence Number19560139
Product Code FNL
UDI-Device Identifier00822383180328
UDI-Public822383180328
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/03/2022
Report Date (Section F) 11/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number15037MN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date12/28/2021
Device Age5 YR
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/04/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexFemale
Date Report Sent to FDA11/03/2022